Boundary Value Problems
Volume 2005 (2005), Issue 3, Pages 299-306

Multiple solutions for quasilinear elliptic Neumann problems in Orlicz-Sobolev spaces

Nikolaos Halidias1 and Vy K. Le2

1Department of Statistics and Actuarial Science, University of the Aegean, Samos Karlovassi 83200, Greece
2Department of Mathematics and Statistics, University of Missouri-Rolla, Rolla 65401, MO, USA

Received 15 October 2004; Revised 21 January 2005

Copyright © 2005 Nikolaos Halidias and Vy K. Le. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We investigate the existence of multiple solutions to quasilinear elliptic problems containing Laplace like operators (ϕ-Laplacians). We are interested in Neumann boundary value problems and our main tool is Brézis-Nirenberg's local linking theorem.